MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15DEG LINER 36MM SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH GXL 15DEG LINER 36MM SZ H; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 132-36-28
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 01/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: pending investigation.D10: 120-01-56 ¿ acumatch cluster cup porous coated 56mm.148-36-00 ¿ 12/14 zirconia head 36mm rep by 170-36-00 160-31-15 ¿ pf spline plasma w/ha ext offset sz 15.H7: z-2122-2021.
 
Event or Problem Description
As reported, the patient had an initial tha on (b)(6) 2006.The patient is pending revision; reason unknown and date unknown.No further information has been provided.
 
Additional Manufacturer Narrative
H3: the most likely reason for the revision reported is prosthesis wear over the course of 17 years of implantation.This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, h6 clinical code, impact code, problem code, and component code.This follow-up report is being submitted to relay additional information.The following sections were updated: d4, d6a, g4, h4.

Brand Name
ACUMATCH GXL 15DEG LINER 36MM SZ H
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
michael crader
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key18611302
Report Number1038671-2024-00138
Device Sequence Number7668299
Product Code JDI
UDI-Device Identifier10885862023391
UDI-Public10885862023391
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/26/2007
Device Catalogue Number132-36-28
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown